IJPAM: Volume 65, No. 4 (2010)

APPROXIMATION BY CERTAIN SUMMATION OPERATORS

Lucyna Rempulska$^1$, Karolina Tomczak$^2$
$^{1,2}$Institute of Mathematics
Poznan University of Technology
ul. Piotrowo 3a, 60-965 Poznan, POLAND
$^1$e-mail: [email protected]


Abstract.We introduce certain class of positive linear operators of the Szász-Mirakyan type and we give some approximation properties for them.

Received: June 5, 2010

AMS Subject Classification: 41A36

Key Words and Phrases: positive linear operator, polynomial weight space, degree of aproximation, the Voronovskaya theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 65
Issue: 4